# SDR USAA2013021800025

- Difficulty date: January 31, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 41,262 hours, 14,967 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53231543200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON STRINGER BETWEEN FR34 TO FR35, S41R.  REPAIRED STRINGER BETWEEN FR34 TO FR35, S41R IAW A321 SRM 53-21-13, FIG 202 (SHEET 2), PAGE 219.
